# SDR AALA202311066603

- Difficulty date: November 5, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 41,268 hours, 17,157 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Part number: UNKNOWN
- Condition: Dirty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND FORWARD OVERWING EMERGENCY EXIT, EXTERIOR LIGHT INOPERATIVE. FOUND HIGH RESISTANCE ON LAMP TERMINALS. CLEANED TERMINALS PER AMM 20-10-78. OPERATIONAL CHECK GOOD PER AMM 33-51-04.
